Translator Disclaimer
2019 Primitive forms for affine cusp polynomials
Yoshihisa Ishibashi, Yuuki Shiraishi, Atsushi Takahashi
Tohoku Math. J. (2) 71(3): 437-464 (2019). DOI: 10.2748/tmj/1568772180

Abstract

We determine a primitive form for a universal unfolding of an affine cusp polynomial. Moreover, we prove that the resulting Frobenius manifold is isomorphic to the one constructed from the Gromov–Witten theory for an orbifold projective line with at most three orbifold points.

Citation

Download Citation

Yoshihisa Ishibashi. Yuuki Shiraishi. Atsushi Takahashi. "Primitive forms for affine cusp polynomials." Tohoku Math. J. (2) 71 (3) 437 - 464, 2019. https://doi.org/10.2748/tmj/1568772180

Information

Published: 2019
First available in Project Euclid: 18 September 2019

zbMATH: 07155352
MathSciNet: MR4012357
Digital Object Identifier: 10.2748/tmj/1568772180

Subjects:
Primary: 14J33

Rights: Copyright © 2019 Tohoku University

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • 2019
Back to Top